# SDR JKI2018F00000

- Difficulty date: April 29, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N33NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45148
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: M834612904
- Condition: Damaged
- Location: Actuator
- Component: Actuator
- Component part number: 6627602001
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN HYDRAULIC QUANTITY LOW CAS MESSAGE FOLLOWED BY MAIN SYSTEM HYDRAULIC PRESS AMBER CAS MESSAGE. NORMAL BRAKE FAIL WARNING. TROUBLESHOT SYSTEM TO HYDRAULIC FLUID LOSS FROM RT SPOILER ACTUATOR AT THE INLET SWIVEL FITTING. SWIVEL FITTING WAS NOTED TO BE SLIGHTLY LOOSE AND THE O-RING OUT. AREA/TRIM WAS NOT WORKED PREVIOUSLY FOR TWO YEARS. ORDERED AND REPLACED SWIVEL AND O-RING WITH NEW. SERVICED AIRCRAFT WITH HYDRAULIC FLUID AND PERFORMED OPERATIONAL CHECKS OF ALL SYSTEMS AND PUMPS WITH NO DEFECTS NOTED. RECEIVED A NEW MAINTENANCE TIME CONTROLLED ITEM FOR THE SPECIFIC SWIVEL PART FROM THE MANUFACTURE FOR REPLACEMENT EVERY 1200 HOURS. NO PREVIOUS REPLACEMENT WAS CONTAIN WITHIN THE MAINTENANCE PROGRAM. DATE OF NEW REVISION TO MAINTENANCE PROGRAM APRIL 20, 2018.
